# SDR AWXA960149

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 443.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK IN FUSELAGE SKIN AT STA 443.5, STR 817R, LOWER ROW OF FASTENERS.  REMOVED DAMAGED AREA OF SKIN, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-30-3.  (X)
